Hello to all. I'm new. But not new to the condition (many,

Hello to all. I'm new. But not new to the condition (many, many years of experience.) I've got going against me: meds for anti depression, epilepsy and age (67.) I get testosterone shots (minor improvement but at least the world has color has instead of gray. Have any of you tried dietary supplement (nitric oxide)? Reflexonic viberect?

I've tried L-Arginine, Viagra, Cialis with a bit of improvement. Tried LibidoMax, helps get me 'randy' but I get really hot & get a fast heartbeat.

You are supposed to get hot but not by a pill. And the heart rate is troublesome. Try one of the technological devices and tell me what you think. Unfortunately the Reflexonic thing costs $300, and a doctors prescription is required. But ED is a bad thing and I just might try it.

I agree that technological is the way to go. The Yohimbe in LibidoMax & other otc pills is good but downright dangerous & I don't recommend them.

I hear urologists may have a way of stimulating your genitals with electric impulses from some device, & i heard it helps. Also, others on here have recommended acupuncture & the like. I'm guessing methods that are hundreds of years old are certainly safer than these chemicals we know as drugs.

I would appreciate some comment on the connection between libido and how it relates to ED

I can tell you all about that! One can cause the other, and they can occur simultaneously. With low libido (low sex drive), you don't feel like having sex. You don't have a lot of interest in sex, or sexual fantasies, or when your partner wants to, you don't feel like it, and it happens frequently.
I have had low libido due to anxiety, depression, diabetes, and as it turns out, Erectile Dysfunction.
Being afraid that you can't get it up or you won't be able to please your partner makes it even more difficult to get it up (this is performance anxiety).
Depression causes it because you lose interest in things that you once enjoyed.

Blood pressure medication was partially causing my low libido, and therefore, my ED.

If you have a healthy / strong libido and ED, you probably have a physical (medical) problem.

If you don't have a good sex drive, you could have a psychological issue, or a combination of psychological and medical issues.

And this can make the cause very difficult to diagnose, which has been my problem. Getting off of Amlodipine and Chlorthalidone made me feel more like my old self, the guy that thought about sex a lot.